# SDR AWXA200700855

- Difficulty date: July 5, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 73,432 hours, 31,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N54279
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 5950599, CORROSION ON INTERCOSTAL, BS 1360 - BS 1380, S26R - S27R.  REPLACED INTERCOSTAL, BS 1360 - BS 1380, S26R - S27R IAW B757-200 SRM 51-40-02.
